# SDR CA040429010

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 170A
- Aircraft time: 3,798 hours
- Engine: Cont O300A
- Propeller: Mcauly 1C172EM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION SEVERE CORROSION IN HUB CAVITY AND IN MOUNTING BORE. DIMENSIONS AT MINIMUM BEFORE REWORK. PROPELLER IS UNSERVICEABLE.
